MathSciNet Relay Station
MathSciNet bibliographic data
MR1695914 37F10 (30D05 37C30 37C40 37F50)
Haydn, Nicolai Convergence of the transfer operator for rational maps. Ergodic Theory Dynam. Systems 19 (1999), no. 3, 657–669.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement